Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Im on pill ovranette

Premium Questions

Dr. Sameer Kumar MD

the odd pill in the past but no repercussions as above Im on ovranette ...hi missed a pill about 5 days in and a week later a brown discharge/spotting . It has lasted ... View answer

Answered by : Dr. Sameer Kumar ( OBGYN)
Dr.   Sandhya Manorenj MD

Hello I am on ovranette and have been taking it for about 6 weeks. I was advised to take 1 whole ... or should i go and see my doctor? i havn't missed any days of taking them, some days i take the pills ... View answer

Answered by : Dr. Sandhya Manorenj ( Neurologist)
Dr. Soumen Patra MD

I have been taking ovranette pill for six years now. Last month I ran two packs together. I had my period as normal after this but then a week after my period I noticed some very light brown discharge ... View answer

Answered by : Dr. Soumen Patra ( OBGYN)
Dr.  Aarti Abraham MD

Is it bad to have blood spotting after using a pessary? Three weeks into a new prescription of the pill ( Ovranette ) .After sleeping with my boyfriend last week I noticed the symptoms of what I thought ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Sanjay Kumar Kanodia MD

on the pill and I was shedding very little hair for about three months. However over the past three months ... to continue taking Dianette long term. She has suggested that I begin Ovranette . However I have... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)

Public Forum Discussions

Dr.  Deepti Verma MD

Hi, I am currently on the pill (ovranette) I took my last pill on Tuesday and normally my period starts within 3 days. It still hasn t started and I am due to start retaking my pill on... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr.  Yogapriya Vasudevan MD

Hi I took the morning after pill about 6 weeks ago, I was about 3 weeks late on my period. Once I got my period I started Ovranette on day 1. Since my period ended I have had brown discharge ... View answer

Answered by : Dr. Yogapriya Vasudevan ( General & Family Physician)
Dr. Michelle Gibson James MD

Hi. I recently changed my pill from dianette to ovranette as my doctor said I would be covered better??? I have noticed lately I have a lot of breakouts on my chin area and redness and I was wondering ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Aparna Kohli MD

as opposed to spotting) could have made the result come back as a false negative. I am on the pill (ovranette ... pill free week. ... View answer

Answered by : Dr. Aparna Kohli ( General & Family Physician)
Dr.    Dariush Saghafi MD

Hi, I ve been on ovranette for about four years as my dr thinks that my periods were causing my ... week cycle, I m prescribed the pill for every day without a seven day break so why am I bleeding? ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)

Mobile Questions and Answers

Dr.   Deepak Kishore Kaltari MD

Hi Change of formulation is unlikely to alter the skin. Local application of moisturising cream containing aloe Vera will be helpful

Dr.   S. Samanta MD

Yes, as it prevents ovulation, you are protected for the whole cycle!